# SDR USAA2011050691781

- Difficulty date: May 4, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 403,161 hours, 16,257 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BFM - S4 - CABIN PASSENGER SEAT LOOSE IN-SEAT EMERGENCY LIGHT INOP.  REPLACED EMERGENCY LIGHT IN SEAT HARNESS ON SEAT 10DEF & PERFORMED EMERGENCY LIGHT TEST, CHECK GOOD IAW A319 AMM 33-51-17.
